Calpol 650 mg 750 Tablet

Best Price*1285.2

MRP: 1512Save ₹ 226.80

About

Overview:

Calpol 650mg Tablet is a composed of 650 mg of paracetamol. Paracetamol medicine relieves pain and reduces fever. Paracetamol is recommended by the doctor to treat other many conditions such as headache, body ache, toothache and common cold.

Composition

Paracetamol/Acetaminophen: 650mg

How to Use

As advised by your doctor. It is usually best taken with food

FAQs

What are the possible side effects you can expect from this?

Some of the side effects can be:

  • Skin irritation or rashes
  • Nausea
  • Poor hunger
  • Imbalance in sleep
  • Constipation
  • Diarrhea
  • An upset stomach
  • Drowsiness


Can anyone take this?

This should be taken under the supervision of your doctor, as the dosage of the medicines may differ from person to person based on gender, age, health condition and other factors.


What happens if I miss a dose?

In case you have missed a dose of the medicine take it at the earliest. Do not overdose to make up for the missed dosage.


When should you avoid consuming this?

Children, Pregnant women, Mothers who are breastfeeding should take this only under the recommendation of their doctors.


What if this is not available?

There will be other substitutes with similar ingredients. Consult a doctor for the medicine that best suits you.

About Manufacturer

Colpol tablets are manufactured and marketd by Glaxo SmithKline Pharmaceuticals Ltd


Manufacturer/Marketer Address

Dr. Annie Besant Road, Mumbai - 400 030


Country of Origin: England

Customer Care

For Queries/ Feedback/Complaints, Contact our customer care Executive at: Phone:1860-1234-1234, Email-support@medlife.com

Specifications

Net Weight:

 650 MG TABLET 750

Caution

  • Keep away from the reach of children.
  • Take this tablet as recommended by your doctor 
  • Store in a cool and dry place below 30°


0